# SDR GTIA2023120137657

- Difficulty date: November 28, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N974NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11270
- Aircraft time: 3,180 hours, 1,331 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 MEGAPHONE INOP-R+R FWD MEGAPHONE IAW SPIRIT AIRLINES DRAWING # A320-232 EMER EQIP REV 3
